Jump to content
helplinedonate

Lalita

Members
  • Content count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Lalita

  • Rank
    Newbie

Recent Profile Visitors

149 profile views
  1. Lalita

    Possible Sinemet side effect?

    Went back to see my GP on the 17th and he stopped antibiotic because after three full days of taking it, sore throat was even worse. He also did a culture. Received message from my neurologist who avised to titrate down Carbi/Levo to 1/2 tab TID for three days and stop it after the 3rd day. Started the reduction on Thursday 17th, by Saturday my sore throat was better and by Sunday 20th sore throat was gone. Saw GP again on the 23th and he informed me that throat culture was reported negative. So, I'm off Carbi/Levo, have appointment with neurologist tomorrow 30th. If I'm unable to take Carbi/Levo, what other medication would you suggest given the fact that my only symptom presently is tremor of right extremeties, but mainly right arm. Having read other blogers'reports that different generics have worked better than others, could the side effect of sore throat be different with a different generic? What about SINEMET, somewhere I read that the brand drug could work better, could this also apply to sore throat? Thanks for your time and help, Lalita
  2. I'm 65 yr-old, recently diagnosed PD. Started Carbi/Levo 25-100mg, titrated for first 15 days, have been on full dose of 1tab TID since 7/22/'17. Stating on Sat. 8/12 I've had a sore throat that has gotten worse. On Monday I saw my general doctor, he thought it was acute paryngitis and Rx.Amox-Clav 875mg tab BID for 10 days. I have completed two full days and sore throat has not improved much. Looking at drug information sheet provided by pharmacy for Carbi/Levo, it lists sore throat as possible side efffect that "I need to call my doctor right away." I have placed call to neurologist and am waiting for a call back; don't know if I will hear from his office today. Have you hear of sore throat as possible serioud side effect? If so, what is the risk? Thanks.
×